# SDR HALA2022013100033

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 8,559 hours, 1,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit\Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH STRONG SOCK SMELL LEVELING OFF @ 4000 IN COCKPIT AND FWD CABIN. PERSISTING THROUGH ENG SHUTDOWN // PERFORMED #1 & #2 ENG IDLE RUN PER AMM 71-00-00-860-823-A.OPERATIONAL CHECK OF #1 & #2 PACK PER AMM 21-51-00-710-002-A. NO SMELL NOTED. OK FOR SVC.
